# SDR SIMA20131023006

- Difficulty date: October 23, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N697AB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500875
- Aircraft time: 23,851 hours, 19,827 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14525480603
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CARGO DOOR SILL CORRODED JUST AFT OF FRAME 66.  REMOVED AND REPLACED SILL IAW SRM 51-40-02. AIRCRAFT RETURNED TO SERVICE.
